# SDR YENA2023082400978

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON LOWER FITTING FRONT WINDSHIELD FRAME IN COCKPIT ON INTERNAL SIDE OF THE LOWER ATTACHMENT AREA OF THE WINDSHIELD CENTER POST AROUND UPPER FASTENER HOLE ON UPPER RADIUS, LH SID CHACK LENGTH .100 INCHES; REF: ARM W/O 2023-272/1 N/R 2023-424771. PERFORMED PERMANT REPAIR ON LOWER FITTING FRONT WINDSHIELD FRAME IN COCKPIT IAW EA-0254-23 PART1-7 REV0. RDAF 81253156/003/2023 ISSUE A. EC A23-724-00. CAT B AREA3 THRESHOLD 38.700FC/ FH NOT RELEVANT, INTERVALS TBD METHOD TBD.
